Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008, Article ID 640154, 14 pages
http://dx.doi.org/10.1155/2008/640154
Research Article

A Nonstandard Dynamically Consistent Numerical Scheme Applied to Obesity Dynamics

1Instituto de Matemática Multidisciplinar, Universidad Politécnica de Valencia, Edificio 8G, 2a, P.O. Box 22012, Camino de Vera s/n, 46022 Valencia, Spain
2Departamento de Matemática Aplicada, Universidad de Córdoba, Montería, Ciudad Universitaria Carrera 6 No. 76-103, CP 354, Montería, Colombia
3Departamento de Cálculo, Universidad de los Andes, Mérida 5101, Venezuela

Received 17 June 2008; Accepted 14 November 2008

Academic Editor: Heinz H. Bauschke

Copyright © 2008 Rafael J. Villanueva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafael J. Villanueva, Abraham J. Arenas, and Gilberto González-Parra, “A Nonstandard Dynamically Consistent Numerical Scheme Applied to Obesity Dynamics,” Journal of Applied Mathematics, vol. 2008, Article ID 640154, 14 pages, 2008. https://doi.org/10.1155/2008/640154.